# SDR SWAA2021071600981

- Difficulty date: July 13, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED AT BS 440-460 LBL21 / REMOVED AND REPLACED FCB BAFFLE BS440-460 LBL21 P/N 143A7510-9 PO #798079 IAW SRM 51-40-02 REF DWG 143A7505 89004U 16JUL20
